# SDR TWAA0007504

- Difficulty date: May 8, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CABIN FLOOR PANEL NUMBER 10 WAS CORRODED.  NEW FLOOR PANEL FABRICATED PER SRM 6-70-01, PAGE 2, AND SSRM 53-00-104.
